# SDR 7C7A2020030500001

- Difficulty date: March 5, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 32,139 hours, 37,010 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85520055
- Condition: Debonded
- Location: Elevator
- Part time: 32,139 hours, 37,010 cycles
- Component: Elevator
- Component part number: 85520001002
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PERFORMANCE OF MRB TASK CARD 5500/01. DISBOND AREA OF UPPER ELEVATOR SKIN.
